# SDR 99ZZZX1215

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4903F
- Make and model: Cessna 172N
- Aircraft serial: 17273100
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 052600058
- Condition: Cracked
- Location: Fuselage
- Part time: 4,798 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL STAINS FOUND ON FUSELAGE.  FUEL LEAK FOUND ON FURTHER INSPECTION.  CRACK WAS FOUND ON TOP OF RIGHT FUEL TANK, 11 INCHES OUT FROM INBOARD AND 11.50 INCHES UP FROM AFT SIDE OF BANK.  IT IS MECHANIC'S OPINION THE DEFECT COULD HAVE BEEN CAUSED BY SOMEONE STANDING OR PLACING A HEAVY OBJECT ON THE WING.
